# SDR UHLA2012111400362

- Difficulty date: November 14, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 9,183 hours, 7,125 cycles
- System (JASC): 5270 · Door Warning System
- Part: Roller Pin
- Condition: Defective
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"DOOR PAX FWD OPEN" ANNUN LIGHT ON AT FL350, CABIN PRESSURE HOLDING AT 7.5PSI.  REMOVED AND REPLACED ROLLER PIN SHAFT ON LATCH POSITION INDICATOR IAW AMM 53-10-21, OPS CHECK GOOD.
